# SDR VNAA0109010

- Difficulty date: September 16, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Aircraft time: 15,353 hours, 13,391 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A FLIGHT GUIDANCE COMPUTER FAIL MESSAGE AND ABORTED TAKEOFF.  AS FLIGHT 4065 EXITED THE RUNWAY THE MESSAGE CLEARED.  THE CREW CONTACTED MAINTENANCE CONTROL AND CLEARED FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4065 THEN DEPARTED WITH NO FURTHER INCIDENTS.
